Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the extension of linear transformations


Author: Andrew Sobczyk
Journal: Trans. Amer. Math. Soc. 55 (1944), 153-169
MSC: Primary 46.0X
MathSciNet review: 0010264
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0010264-4
PII: S 0002-9947(1944)0010264-4
Article copyright: © Copyright 1944 American Mathematical Society